# SDR AALA201808179003

- Difficulty date: August 15, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 9,397 hours, 3,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL TEST OF THE EMERGENCY LIGHTS,   FOUND THE POWER SUPPLY 14WL FAULTY.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38.
